MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 WITH UNIVERSAL PATCH ELECTRODE

BRAEMAR MANUFACTURING, LLC C6 WITH UNIVERSAL PATCH ELECTRODE
Model Number 02-01609
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Local Reaction (2035); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 11/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Biotel heart patient reported hives started on (b)(6), then became blisters to open burns that are now discharging fluids.Patient's physician told her to call philips to notify.Patient was prescribed anti-itch medication triamcinolone.Patient stated she has a history of skin sensitivity.
 
Additional Manufacturer Narrative
Customer support ordered flexible patch and cloth electrodes for the patient to continue monitoring.Electrode not returned.For all esi: marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
C6 WITH UNIVERSAL PATCH ELECTRODE
Common Device Name
C6 WITH UNIVERSAL PATCH ELECTRODE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
6124263781
MDR Report Key15825001
Report Number2133409-2022-00014
Device Sequence Number6155262
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberU600955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale